Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6393 Publications


1990 | Journal Article | IST-REx-ID: 4065
Edelsbrunner, H., Robison, A., & Shen, X. (1990). Covering convex sets with non-overlapping polygons. Discrete Mathematics. Elsevier. https://doi.org/10.1016/0012-365X(90)90147-A
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4066
Edelsbrunner, H., Guibas, L., & Sharir, M. (1990). The complexity of many cells in arrangements of planes and related problems. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/BF02187785
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4067
Edelsbrunner, H., & Sharir, M. (1990). A hyperplane Incidence problem with applications to counting distances (Vol. 450, pp. 419–428). Presented at the SIGAL:  Special Interest Group on Algorithms, International Symposium on Algorithms  , Springer. https://doi.org/10.1007/3-540-52921-7_91
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4068
Edelsbrunner, H., & Sharir, M. (1990). The maximum number of ways to stabn convex nonintersecting sets in the plane is 2n−2. Discrete & Computational Geometry. Springer. https://doi.org/ 10.1007/BF02187778
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4069
Edelsbrunner, H. (1990). An acyclicity theorem for cell complexes in d dimension. Combinatorica. Springer. https://doi.org/10.1007/BF02122779
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4070
Edelsbrunner, H., Overmars, M., Welzl, E., Hartman, I., & Feldman, J. (1990). Ranking intervals under visibility constraints. International Journal of Computer Mathematics. Taylor & Francis. https://doi.org/10.1080/00207169008803871
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4071
Edelsbrunner, H., Tan, T., & Waupotitsch, R. (1990). An O(n^2log n) time algorithm for the MinMax angle triangulation (pp. 44–52). Presented at the SCG: Symposium on Computational Geometry, ACM. https://doi.org/10.1145/98524.98535
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4072
Edelsbrunner, H., Guibas, L., & Sharir, M. (1990). The complexity and construction of many faces in arrangements of lines and of segments. Discrete & Computational Geometry. Springer. https://doi.org/ 10.1007/BF02187784
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4073
Chazelle, B., Edelsbrunner, H., Guibas, L., Pollack, R., Seidel, R., Sharir, M., & Snoeyink, J. (1990). Counting and cutting cycles of lines and rods in space (pp. 242–251). Presented at the FOCS: Foundations of Computer Science, IEEE. https://doi.org/10.1109/FSCS.1990.89543
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4074
Clarkson, K., Edelsbrunner, H., Guibas, L., Sharir, M., & Welzl, E. (1990). Combinatorial complexity bounds for arrangements of curves and spheres. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/BF02187783
View | DOI
 

Search

Filter Publications